# SDR QXEA200600919

- Difficulty date: April 3, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Bs 387
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CABIN UNDER FLOOR RIGHT HAD OUTBOARD FRAME CLIP IS CORRODED AT X387.350.  REPAIRED IAW DHC-8-200 SRM 51-10-00 AND SRM 51-40-15.
